Modular lattices of locally finite length

Jakubík, Ján: Modular lattices of locally finite length. Acta scientiarum mathematicarum, (37) 1-2. pp. 79-82. (1975)

[img] Cikk, tanulmány, mű

Download (711kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 1-2
Page Range: pp. 79-82
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 82. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28

Actions (login required)

View Item View Item